# SDR CHQA20120614193

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 27,413 hours, 23,272 cycles
- Engine: Allsn AE3007A
- Engine time: 25,197 hours, 22,557 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16124A
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A HYDRAULIC 2 LOW QUANTITY MESSAGE WITH THE FLUID LEVEL SLOWLY DECREASING.  THE CREW DIVERTED TO KCLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT OUTBOARD SPOILER ACTUATOR FITTING O-RINGS.  OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
